# SDR 95FDEA01660

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-3), ON LOWER FLANGE OF FLOORBEAM BS 1110 FROM RBL 28 TO 31 WL 200.  REMOVED AND REPLACED ENTIRE LOWER CHORD OF THE BS 1110 FLOORBEAM PER FEDEX EA 7-5310-28196.
